# SDR ASOA201710134054

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 38,069 hours, 39,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804014
- Condition: Frozen
- Location: Nr 2
- Part time: 39,496 hours, 31,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AND FLIGHT DECK. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT,  REMOVED AND REPLACED THE NR 2 ACM, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
